# SDR UALA2012110606360

- Difficulty date: November 2, 2012
- Submitted: December 20, 2012
- Operation: Air carrier
- Aircraft: N851UA
- Make and model: Airbus A319-131
- Aircraft serial: 1664
- Aircraft time: 37,060 hours, 15,256 cycles
- Engine: Iae V2522A5
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Sensor
- Condition: Faulty
- Location: Landing Gear
- Stage of operation: AP
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

PER CAPT: WHEN GEAR HANDLE SELECTED DOWN, GEAR HANDLE ARROWS SCROLLED, GEAR DOORS CONTINUOUS CYCLING ON ECAM, BOTH LGCIU'S SHOWED DISAGREE, 3 REDS FOR GEAR DOWN, THE N LGCIU 1 FAULT, ECAM PROMPT "GRAVITY GEAR EXTEND".  EXTENDED GEAR MANUALLY, THEN 3 GREENS FOR GEAR DOWN.  PFR INDICATES SENSOR 20GA AS THE PROBLEM.  REPLACED SNSR 20GA PER AMM 32-31-73-200-001-A.  CYCLED LANDING GEAR SEVERAL TIMES PER AMM 32-31-00-720-002-A, AND PERFORMED FREE-FALL EXTENSION PER AMM.  NO FAULT.
